JOURNAL BROWSE
Search
Advanced SearchSearch Tips
L2-NORM ERROR ANALYSIS OF THE HP-VERSION WITH NUMERICAL INTEGRATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
L2-NORM ERROR ANALYSIS OF THE HP-VERSION WITH NUMERICAL INTEGRATION
Kim, Ik-Sung;
  PDF(new window)
 Abstract
We consider the hp-version to solve non-constant coefficient elliptic equations with Dirichlet boundary conditions on a bounded, convex polygonal domain in To compute the integrals in the variational formulation of the discrete problem we need the numerical quadrature rule scheme. In this paler we consider a family $G_{p}
 Keywords
the hp version;numerical quadrature rules;non-constant coefficients elliptic equation;
 Language
English
 Cited by
 References
1.
Sobolev spaces,

2.
Numer. Math., vol.37. pp.252-277

3.
Technical Note BN-1128, Institute for Phy. Sci. and Tech.,

4.
Technical Note BN-1101, Institute for Phy. Sci. and Tech.,

5.
SIAM J. Numer. Anal., vol.24. pp.750-776 crossref(new window)

6.
RAIRO Math. Mod. and Num. Anal., vol.21. pp.199-238

7.
An introduction,

8.
J. Appl. Numer. Math., vol.6. pp.33-52 crossref(new window)

9.
Math. of comput., vol.38. pp.67-86 crossref(new window)

10.
The finite·element method for elliptic problems,

11.
Math. Mod. and Numer. Anal., vol.24. pp.265-304